Journal of Statistical Physics

, Volume 173, Issue 5, pp 1353–1368 | Cite as

On the Smoothness of the Partition Function for Multiple Schramm–Loewner Evolutions

  • Mohammad JahangoshahiEmail author
  • Gregory F. Lawler


We consider the measure on multiple chordal Schramm–Loewner evolution (\(\textit{SLE}_\kappa \)) curves. We establish a derivative estimate and use it to give a direct proof that the partition function is \(C^2\) if \(\kappa < 4\).


Schramm–Loewner evolution Partition function Brownian loop measure Differential equations 


  1. 1.
    Dubédat, J.: Euler integrals for commuting SLEs. J. Stat. Phys. 123, 1183–1218 (2006)ADSMathSciNetCrossRefGoogle Scholar
  2. 2.
    Kozdron, M., Lawler, G.: The configurational measure on mutuallly avoiding SLE paths. In: Universality and Renormalization: from Stochastic Evolution to Renormalization of Quantum Fields, pp. 199–224. American Mathematical Society, Providence (2007)Google Scholar
  3. 3.
    Lawler, G.: Schramm-Loewner Evolution in Statistical Mechanics. IAS/Park City Mathematics Series, vol. 16, pp. 233–395. American Mathematical Society, Providence (2009)CrossRefGoogle Scholar
  4. 4.
    Lawler, G.: Partition functions, loop measure, and versions of \(SLE\). J. Stat. Phys. 134, 813–837 (2009)ADSMathSciNetCrossRefGoogle Scholar
  5. 5.
    Lawler, G.: Defining \(SLE\) in multiply connected domains with the Brownian loop measure (2011). arXiv:1108.4364
  6. 6.
    Lawler, G.: Minkowski content of the intersection of a Schramm–Loewner evolution (SLE) curve with the real line. J. Math. Soc. Jpn. 67, 1631–1669 (2015)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Lawler, G., Werner, W.: The Brownian loop soup. Probab. Theory Relat. Fields 128, 565–588 (2004)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Lawler, G., Schramm, O., Werner, W.: Conformal restriction: the chordal case. J. Am. Math. Soc. 16, 917–955 (2003)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Miller, J., Sheffield, S.: Imaginary geometry III: reversibilty of \(SLE_\kappa \) for \(\kappa \in (4,8)\). Ann. Math. 184, 455–486 (2016)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Peltola, E., Wu, H.: Global Multiple \(SLE_\kappa \) for \(\kappa \le 4\) and connection probabilities for Level Lines of GFF (2017). Preprint, arXiv:1703.00898
  11. 11.
    Schramm, O.: Scaling limits for loop-erased random walks and uniform spanning trees. Isr. J. Math 118, 221–288 (2000)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Zhan, D.: Reversibility of chordal \(SLE\). Ann. Prob. 4, 1472–1494 (2008)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of StatisticsThe University of ChicagoChicagoUSA
  2. 2.Department of MathematicsThe University of ChicagoChicagoUSA

Personalised recommendations